# SDR SWAA2021101818023

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION AT NUT PLATE HOLES LBL 24 STA 500B-500C ; / [01] REPLACEMENT OF L/H TRANSITION ANGLE STA. 480+12 TO STA. 500D; LBL 24 ACCOMPLISHED ON CARD TTG8Q006K2K4; LINE 1005.; [02] C/W INSPECTION
